# SDR SWIA202264521

- Difficulty date: January 5, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FS280 FLOOR BEAM HAS CORROSION   (C CHECK RO 2/17/2022)   REMOVED AND INSTALLED NEW L-H FS280 FLOOR BEAM, REF. DRAWING CC670-34010 REV K, CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-22-001-001-A01, CRJ 700 SRM 51-42-13-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
